Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ram Behari
Title: The differential geometry of ruled surfaces
Additional book information: (Lucknow University Studies, no. 18.) Lucknow University, 1946. 94 pp.

Review Information:

Reviewer: John DeCicco
Journal: Bull. Amer. Math. Soc. 55 (1949), 313-315
DOI: https://doi.org/10.1090/S0002-9904-1949-09192-9
American Mathematical Society